Sr. Associate Professor Dr. Rupak Gupta

B Tech/ BBA

Name :-   Dr. Rupak Gupta

Designation :-    Sr. Associate Prof & Asst Dean, Dept of Mathematics & Statistics

Qualification :-    M.Sc, M. Phil, Ph.D (Statistics)

Overview of Profile:

I have done my M.Sc & M.Phil from University of Delhi and Ph.D from Gauhati University. I have been working in the education sector from last 15+ years in Higher and Technical education and universities, especially in the areas of Teaching and Research, Academic administration, Academic management and monitoring, admission and career services and strategy planning. I have comprehensive experience and expertise in institution building from origin, setting up of Examinations and Evaluation department, negotiation, building relationship with government and private agencies.

Fore Front Area of Research:-

Discrete Probability Distributions, Data Analysis, Medical Statistics

Email id:-

Contact no:-   364-2500955/980/969 (Ext 222)

Experience:-    15+ years in Teaching & Research

  • 1. Delhi University topper in M. Phil
  • 2. Invited by the Institute of Economic Growth, University of Delhi to deliver lecturers to the IES (Indian Economic Services conducted by UPSC) probationers.
  • 1. "Some Aspects of Poisson, Mixture of Poisson and Generalized Poisson distribution of order k" in Electronic Journal of Applied Statistical Analysis ; Vol.7.lssue 1, 2014, pp.14-25
  • 2. "Software for drawing Jittered Plot: A Graphical counterpart of ANOVA" in Global Journal of Computer Science and Technology, Graphics and Vision ; Vol.13.lssue 3, Version 1.0, 2013
  • 3. "Meta Analytic Measurement of HIV/AIDS awareness, prevention and accepting attitude towards people living with HIV/AIDS in the seven states of North East India" in The International Journal of Collaborative Research on Internal Medicine and Public Health ; Vol.3.lssue 2, December 2011, pp.868-878
  • 4. "Some Aspects of Zero-modi_ed distributions of order k" in Electronic Journal of Applied Statistical Analysis ; Vol.3.lssue 1, 2010, pp.65-74
  • 5. "A Family of Multivariate Abel series distributions of order k" in Applied Mathematical Sciences ; Vol.2, No.45, 2008, pp.2239-2246
  • 6. "A family of Abel series distributions of order k" in Pakistan Journal of Statistics ; Vol.24, No.3, 2008, pp.173-178
  • 1."A Meta Analytic Model for Comparing the Departments of an Institute" in The Icfai University Journal of Computational Mathematics ; Vol.1, No.2, 2008,pp. 46-55
  • 2."A Class of Quasi Binomial distributions of order k and its limiting distributions" in Contributions to Applied and Mathematical Statistics (CAMS), A research Journal of Dept. of Statistics, Gauhati University ; Vol.4, 2009, pp. 53-57
  • 3."Phylogenetic inference on the Correlation of some Micro-satellite DNA segments for indirect Assessment of Genetic Diversity in the Asian cat _sh species Clarias batrachus" in The Icfai University Journal of Computational Mathematics ; Vol.2, No.2, 2009,pp. 22-34
  • 4."Some aspects of longest success runs and geometric distribution of order k" in the proceeding of 96th Indian Science Congress at NEHU, Shillong, during January 3-7, 2009 ; January 3-7, 2009
  • 5. "On the Estimation of Expected Proportion of AIDS Cases using Bayesian Approach" in The Icfai University Journal of Computational Mathematics ; Vol.2, No.2, 2011
  • Some Aspects of Discrete Probability Distributions of order k, Published by Lambert Academic Publishing, Germany, ISBN 978-3-8443-3277-3, paperback.